MAUDE Adverse Event Report: CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT

CAREFUSION, INC ILLINOIS (TJ) NEEDLE ASPIRATION 15GA; BONE MARROW COLLECTION/TRANSFUSION KIT
Model Number TIN3015
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
The tip of the needle was bent during biopsy.According to the nurse, the tip of the needle has been longer than the steering, which may have caused the needle to bend.This has occurred approx.20 times.
 
Event or Problem Description
The tip of the needle was bent during biopsy.According to the nurse, the tip of the needle has been longer than the steering, which may have caused the needle to bend.This has occurred approx.20 times.Please see answers below from distributor: hi (b)(6), we have supplied these batch numbers to kuopio: 1374720; 60 ea in (b)(6) 2020.1372717; 50 ea in (b)(6) 2020.1350086; 50 ea in (b)(6) 2020 and 30 ea in (b)(6) 2020.Patient impacted; yes, sample has been unsuccessful and therefore the procedure has been done once more.No serius injury.No erroneous results.No additional medical intervention.No other safety issues.According to my experience it seems that mandrine is too short compared to needle, manufacturing failure.According to customer information, total number of affected needles is 20 ea.Please, send replacement needles to: pharmanova oy; linnankoskenkatu 32; fi-06100 porvoo; finland.Best regards, (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Follow up emdr for device evaluation: two photos were provided to our quality team for investigation.Through visual inspection, the needle is observed to be bent, verifying the reported incident.A review of the internal manufacturing device record and raw material history files for the reported lot 0001350086 was performed and no recorded quality problems or rejections related to this incident were found.Based on the quality team's investigation and without the physical sample to further evaluate, we cannot identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacturer narrative.

Brand Name
ILLINOIS (TJ) NEEDLE ASPIRATION 15GA
Common Device Name
BONE MARROW COLLECTION/TRANSFUSION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key11174422
Report Number1625685-2021-00004
Device Sequence Number2551063
Product Code LWE
UDI-Device Identifier10885403043796
UDI-Public(01)10885403043796
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K930217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberTIN3015
Device Catalogue NumberTIN3015
Device Lot Number0001350086
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date08/11/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;